Skip to main content
Log in

Fentanyl/U-47700 overdose

Motor vehicle accident, post-hypoxic leukoencephalopathy and hypopnea: case report

Reactions Weekly Aims and scope

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Institutional subscriptions

Reference

  • Barbu S, et al. Delayed posthypoxic leukoencephalopathy involving U-47700: A case report and literature review. Movement Disorders 33 (Suppl. 1): S18 abstr. 15, Jun 2018. Available from: URL: http://doi.org/10.1002/mds.27434 [abstract] -USA

Download references

Rights and permissions

Reprints and permissions

About this article

Check for updates. Verify currency and authenticity via CrossMark

Cite this article

Fentanyl/U-47700 overdose. Reactions Weekly 1713, 163 (2018). https://doi.org/10.1007/s40278-018-49997-1

Download citation

  • Published:

  • Issue Date:

  • DOI: https://doi.org/10.1007/s40278-018-49997-1

Navigation